A probabilistic approach to non-linear Dirichlet problem
Séminaire de probabilités de Strasbourg, Tome 10 (1976), pp. 184-193.
@article{SPS_1976__10__184_0,
     author = {Nagasawa, Masao},
     title = {A probabilistic approach to non-linear {Dirichlet} problem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {184--193},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     zbl = {0338.60043},
     mrnumber = {451431},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1976__10__184_0/}
}
TY  - JOUR
AU  - Nagasawa, Masao
TI  - A probabilistic approach to non-linear Dirichlet problem
JO  - Séminaire de probabilités de Strasbourg
PY  - 1976
DA  - 1976///
SP  - 184
EP  - 193
VL  - 10
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1976__10__184_0/
UR  - https://zbmath.org/?q=an%3A0338.60043
UR  - https://www.ams.org/mathscinet-getitem?mr=451431
LA  - en
ID  - SPS_1976__10__184_0
ER  - 
Nagasawa, Masao. A probabilistic approach to non-linear Dirichlet problem. Séminaire de probabilités de Strasbourg, Tome 10 (1976), pp. 184-193. http://www.numdam.org/item/SPS_1976__10__184_0/

[1] E.B. Dynkin, Markov Processes, Vol.II.(1965) Springer. | MR 193671 | Zbl 0132.37901

[2] N. Ikeda - M. Nagasawa - S. Watanabe, Branching Markov processes I, II, III, Journal of Math.Kyoto Univ. Vol.8 (1968)233-278, 365-410, Vol. 9 (1969) 95-160. | Zbl 0233.60070

[3] M. Nagasawa, Construction of branching Markov processes with age and sign, Kodai Math.Sem.Rep. Vol.20(1968) 469-508. | MR 247677 | Zbl 0176.47902

[4] M. Nagasawa, Branching property of Markov processes, Lecture note in Math. Vol.258, Séminaire de Probabilités de Strasbourg VI, (1973) 177-198, Springer. | Numdam | MR 378132 | Zbl 0231.60073

[5] B.A. Sevast'Yanov, Branching stochastic processes for particles diffusing in a bounded domain with absorbing boundaries, Theory of Probability and its application Vol.3 (1958) 111-126 (English translation). | MR 97867 | Zbl 0198.22403

[6] S. Watanabe, On the branching process for Brownian particles with an absorbing boundary, Journal of Math.Kyoto Univ. Vol.4 (1965) 385-398. | MR 178505 | Zbl 0134.34401